# SDR USAASA04036

- Difficulty date: April 15, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE MESSAGE 'SLIDE BOTTLE MID R'.  MAINTENANCE REPLACED THE MID RIGHT DOOR SLIDE INFLATION RESERVOIR. THE SHOP FOUND SOME LEAKING AT THE O-RING AT THE SLIDE BOTTLE NECK.  REPLACED THE O-RING.  (M)
